# SDR SWAA2024121371711

- Difficulty date: November 25, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 26,231 hours, 13,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD CORNER SCUFFPLATE (PN 146A8341-7) IS CRACKED<[01] REMOVED DAMAGED CORNER SCUFF PLATE AND INSTALLED NEW SERVICEABLE CORNER SCUFF PLATE PER AMM 53-11-02.;[02] VERIFIED. REMOVED DAMAGED CORNER SCUFF PLATE AND INSTALLED NEW SERVICEABLE CORNER SCUFF PLATE PER AMM 53-11-02.
